Took the probiotic powdered supplement for three weeks, and began having vocal issues. Initially, I suspected my vocal issues were related to sinus issues associated with the common cold, which I'd had around Thanksgiving.
I continued to take the supplement and my vocal issues worsened. It's as though my larynx was coated with glue and would not expand. I went to an ENT specialist and had my larynx scoped and was told everything looked normal.
I have always noticed that the supplement never completely dissolves with water and I have to chase it down with additional water.
I take the supplement usually around 4 AM each morning when I first get up and I do believe it has definitely helped my digestive tract.
I stopped taking the supplement on February 6th and have noticed a slight improvement in my range. I've always had a hi tenor voice but now I'm straining to reach the upper G in the bass clef and sound like Alfalfa.
I'm the music director at my church and appreciate any feedback from you concerning any other reports associated with vocal issues.
Bottom Line: No, I would not recommend this to a friend
William, I'm very sorry to read that this was your experience with PrebioThrive. These are not typical side effects so I ask that you stop taking the product. As always, we ask that our customers consult their physicians prior to starting any new supplement to ensure that it is the right fit for them. I've gone ahead and escalated your issue to our Customer Relations team so please keep an eye out for an email from them. I've also initiated a full refund for your purchase. If you have any other questions or concerns, my email is firstname.lastname@example.org. Again, I want to apologize for your experience.